# SDR V0XD20211108001

- Difficulty date: November 8, 2021
- Submitted: December 2, 2021
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N527EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10305
- Aircraft time: 25,760 hours, 19,399 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Fitting
- Part number: SH670324294
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORRODED ON STR 25R BETWEEN F.S. 319 TO F.S. 333. CORRECTIVE ACTION REMOVED AND REPLACED CORRODED JOINT PIECE (P/N: SH670-32429-4) AT STR25 R BETWEEN F.S. 319 TO F.S. 333 IAW CRJ 700 SRM 51-42-06 AND SRM 51-42-20.
